# SDR SWAA032693

- Difficulty date: December 8, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6553878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, FOUND CORROSION ON TORQUE BOX UPPER SUPPORT CHORD BS 1088 WL 250, RBL 20.  REPAIRED PER SRM.  (M)
